# SDR 4011

- Difficulty date: March 21, 2004
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N711LH
- Make and model: Piper PA-31-350
- Aircraft serial: 318152174
- Aircraft time: 12,176 hours, 12,176 cycles
- Engine: Lyc LTIO540J2BD
- Engine time: 5,585 hours, 5,585 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LEFT GEAR DOWN AND LOCK LIGHT.  FOUND DOWN AND LOCK SWITCH BAD.  REMOVED AND REPLACED SWITCH OPS, CHECKS GOOD.
